ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Achary, KK and Tikekar, VG (1984) On trade-off solution pairs in a special type of transportation problem. In: Proceedings of the indian academy of sciences-mathematical sciences, 92 (1). pp. 1-6.

Seshan, CR and Achary, KK (1982) On the bottleneck linear programming problem. In: European Journal of Operational Research, 9 (4). pp. 347-352.

Achary, KK and Seshan, CR (1981) A time minimising transportation problem with quality dependent time. In: European Journal of Operational Research, 7 (3). pp. 290-298.

Seshan, CR and Achary, KK (1980) A Branch and Bound Algorithm for a Transportation Type Problem with Piecewise Linear Convex Objective Function. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 60 (8). pp. 303-307.

This list was generated on Thu Sep 19 01:22:26 2019 IST.